# SDR YENA2024082901190

- Difficulty date: August 28, 2024
- Submitted: August 29, 2024
- Operation: Air carrier
- Aircraft: N4074J
- Make and model: Airbus A321-271N
- Aircraft serial: 11354
- Aircraft time: 4,803 hours, 713 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Faulted
- Location: Nr 1 Nacelle
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#44, LGW-JFK. (ETOPS) 'FIRE LOOP A ENG 1 ECAM AT ACCELERATION ALTITUDE FOR APPROX 5 SECONDS. THEN EXTINGUISHED. MESSAGE REAPPEARED ONCE IN CRUISE FOR APPROX 3 SEC. -RECURRING ISSUE- ( ENGINE FIRE DETECTION SYSTEMS 1) LOOP A ); REF LOG PAGE 4100930, ITEM 1 (A FTTO WAS ACCOMPLISHED ON 09/03/2024 FLT 44 ( LGW-JFK). DURING VISUAL INSPECTION OF ENG #! FIRE LOOP A FOUND WIRE HARNESS (4165KS) WITH CHAFING THROUGH THE WIRE. REMOVED AND REPLACED WIRE HARNESS (4165KS) IAW AMM 26-12-61.) MX-4 UPDATED PLACARD REMOVED MDDR CLEARED.
